Alert archive / Kentucky / Special Weather Statements in 2021

Special Weather Statement, NWS Jackson, KY

March 18, 2021Magoffin County, Kentucky

NWS Jackson, KY issued this special weather statement at Mar 18, 2021, 6:35 PM EDT for Magoffin County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 18, 2021, 6:35 PM EDT (22:35 UTC)
Expired
Mar 18, 2021, 7:00 PM EDT
In force
25 min
Issued by
NWS Jackson, KY

County Magoffin County, KY

The radar

The Jackson,KY radar (KJKL), 33 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2021-03-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2021-03-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 100 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
531 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
100 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

383 
WWUS83 KJKL 182235
SPSJKL

Special Weather Statement
National Weather Service JACKSON KY
635 PM EDT Thu Mar 18 2021

KYZ106-107-109-182300-
Johnson-Magoffin-Morgan-
635 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MORGAN...SOUTHWESTERN
JOHNSON AND NORTHERN MAGOFFIN COUNTIES...

At 635 PM EDT, a strong thunderstorm was located over Williams, or 7
miles southeast of West Liberty, moving east at 20 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Salyersville, Lewis, Haleburg, Florress, Oil Springs, Index,
Bethanna, Gifford, Falcon, Logville, Wonnie, Burning Fork, White Oak,
Grayfox, Ever, Riceville, Cottle, Perlie, Niles and Gordon Ford.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3771 8292 3772 8293 3771 8294 3778 8327
      3790 8326 3791 8290
TIME...MOT...LOC 2235Z 278DEG 19KT 3783 8318 

$$

JMW

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this special weather statement went out at Mar 18, 4:35 PM EDT, 2 hours earlier.

Area forecast discussion, Mar 18, 4:35 PM EDT, 2 hours before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
435 PM EDT Thu Mar 18 2021

.SHORT TERM...(This evening through Friday night)
Issued at 435 PM EDT THU MAR 18 2021

19z sfc analysis shows a dynamic area of low pressure moving
through the lower Ohio Valley with an occluded front edging toward
eastern Kentucky. Ahead of this, enough heating from the breaks
in the clouds have destabilized the air mass to the extent that
scattered to numerous showers and thunderstorms are crossing the
area. Some of these have been near severe with numerous reports of
small hail due to low freezing levels. The severe threat is
limited on account of poor low level hodographs, but one or two
storms could be strong enough to hit severe limits. This activity
is expected to settle quickly toward sunset. Currently,
temperatures vary from the mid 50s in the rain cooled areas to
the low 70s where there was good clearing. Dewpoints are dropping
in the west - now in the upper 40s while mid 50s are found to the
east. Winds are switching to the southwest at 10 to 15 mph as the
low's center approaches with gusts to 25 mph, at times.

The models are in good agreement aloft through the short term
portion of the forecast. They all depict the weakening closed and
compact trough taking a south of east path through the area -
similar to the NAM's solution from yesterday. This trough quickly
fades out to an elongated open wave on Friday southeast of the
area. Look for heights to start rebound that night as the energy
associated with the wave also dissipates south of the state.
Given the small model spread have favored the NBM's solution as a
starting point to the grids with no large scale adjustments
needed.

Sensible weather will have it all in the next 12 to 18 hours as
the strong to severe storms give way to more steady and lighter
showers later this evening. Brisk north to northeast winds will
accompany the rain through the night. Look for the rain to pull
southeast into Friday morning as temperatures in the 30s settle
into the area. As the rain ends, some places on the fringes of
the CWA may be cool enough to see a bit of snow that will melt on
contact with the ground - like locations northwest of I-64 and on
top of Black Mountain. Brisk and gusty winds from the northeast
will be the rule on Friday making for a chilly day despite dry air
clearing out the clouds and a fair amount of sunshine. The winds
will start to settle Friday evening and likely set up a small to
moderate ridge to valley temperature into Saturday morning. There
is concern that the dry air and winds in the post frontal
environment, on Friday afternoon, will lead to elevated fire
weather risks along with similar concerns on Saturday - drier
though with slightly lighter winds.

Made most of the adjustments to the hourly temps from the NBM on
Friday night for those elevation distinctions. As for PoPs,
extended the better values into Friday night holding onto the
showers a tad longer than implied by the NBM.

.LONG TERM...(Saturday through Thursday)
Issued at 315 PM EDT THU MAR 18 2021

The extended period will start off dry, as a strong ridge of high
pressure settles over the region. After starting things off with
near normal temperatures on Saturday, we can expect a steady
warming trend to occur across the area. Highs on Sunday should be
in the lower 60s around the area. As strong sunshine continues
during Monday and Tuesday, and the air mass dries out a bit more,
highs around the area to begin the week should easily peak in the
mid to upper 60s. These extremely warm temperatures are expected
to last through the end of the week. Dewpoint temperatures for
Saturday through Monday were based on a modified version of the
CONSRAW, and were taken a few degrees lower than those numbers to
match up with expected trends.

As for precipitation, there will be a small chance for rain
showers across eastern Kentucky from late Tuesday through the end
of the week. However, the latest NBM data seemed much too fast
with precip onset for our area, with the GFS being much slower and
the ECMWF not having any QPF showing up over our area until the
end of next week. That being said, decided to keep precip out of
our area until Tuesday evening, as an area of low pressure moves
through the upper midwest and Great Lakes region. Considering the
amount of uncertainty involved, decided to go with only low rain
chances across the area from late Tuesday through Thursday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
ISSUED AT 215 PM EDT THU MAR 18 2021

Scattered showers and thunderstorms will continue to move through
the area into the evening with any stronger storms expected to
stay more to the northeast of the airports. A cold front will then
sweep south this evening with winds transitioning to the west
then north overnight. This will also usher in some lower ceilings,
down to IFR for most areas by 03z. Winds will be quite gusty out
of the southwest at times this afternoon and remain gusty tonight
behind the cold front. The gusty winds will still be an issue
into Friday - mainly from the north and northeast even as CIGs
start to improve from northwest to southeast.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...GREIF
LONG TERM...AR
AVIATION...KAS/GREIF
Hazardous weather outlook, Mar 18, 3:30 PM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson KY
330 PM EDT Thu Mar 18 2021

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-192230-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
330 PM EDT Thu Mar 18 2021

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Tonight.

Thunderstorms are possible through early this evening. A few
severe storms may occur this afternoon into early this evening
with the main risks being hail and damaging wind gusts. A brief
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to call in hail and wind reports through
the evening.

GREIF/AR

In the hours before

Special weather statement, Mar 18, 6:13 PM EDT, 22 minutes before
Special Weather Statement
National Weather Service JACKSON KY
613 PM EDT Thu Mar 18 2021

KYZ113-115-118-182245-
Perry-Knott-Letcher-
613 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN LETCHER...
SOUTHEASTERN PERRY AND SOUTH CENTRAL KNOTT COUNTIES...

At 613 PM EDT, a strong thunderstorm was located over Gander, or 10
miles south of Hindman, moving northeast at 35 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Letcher, Bath, Vicco, Blackey, Drew, Cody, Van, Indian Bottom, May,
Bluefield, Pine Top, Red Star, Carr Creek, Isom, Elko, Premium,
Nealy, Colson, Amelia and Redfox.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3708 8314 3716 8319 3732 8288 3715 8278
TIME...MOT...LOC 2213Z 233DEG 31KT 3719 8300

JMW
Special weather statement, Mar 18, 6:14 PM EDT, 21 minutes before
Special Weather Statement
National Weather Service JACKSON KY
614 PM EDT Thu Mar 18 2021

KYZ119-182245-
Martin-
614 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MARTIN COUNTY...

At 614 PM EDT, a strong thunderstorm was located over Prince, or near
Inez, moving northeast at 30 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Warfield, Beauty, Pilgrim, Bradbury, Debord, Coalpoint, Davella,
Pleasant, Hode, Oppy, Prince, Delong, McClure, Lovely, Preece, Andy,
Pevier and Kermit.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3771 8263 3778 8264 3791 8246 3788 8242
      3787 8241 3786 8242 3783 8240 3781 8240
      3782 8239 3777 8233 3776 8232
TIME...MOT...LOC 2214Z 241DEG 26KT 3777 8253

JMW
Special weather statement, Mar 18, 6:17 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service JACKSON KY
617 PM EDT Thu Mar 18 2021

KYZ050-051-060-182245-
Montgomery-Menifee-Bath-
617 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN MONTGOMERY...SOUTH
CENTRAL BATH AND NORTHWESTERN MENIFEE COUNTIES...

At 617 PM EDT, a strong thunderstorm was located over Levee, or near
Mount Sterling, moving east at 20 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Mount Sterling, Jeffersonville, Camargo, Clay Lick, Means, Levee,
Preston, Cornwell, Rothwell, Walkers Crossing, Olympia Springs, Cedar
Groves, Coons Station, Bean, Fagan, Gatewoods Station, Prewitt,
Crooks, Peeled Oak and Howards Mill.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3789 8367 3791 8376 3792 8376 3791 8378
      3795 8398 3801 8401 3806 8402 3810 8366
TIME...MOT...LOC 2217Z 274DEG 16KT 3800 8394

JMW
Special weather statement, Mar 18, 6:27 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service JACKSON KY
627 PM EDT Thu Mar 18 2021

KYZ107-119-182300-
Martin-Johnson-
627 PM EDT Thu Mar 18 2021

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN MARTIN
AND SOUTHEASTERN JOHNSON COUNTIES...

At 627 PM EDT, strong thunderstorms were clustered over Wells Chapel,
or near Inez, moving northeast at 15 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Inez, Add, Odds, Tomahawk, Debord, Wells Chapel, Whitehouse,
Davisport, Bobbs, Boons Camp, Calf Creek, Stidham, Chestnut,
Williamsport, River, Offutt, Milo, Job, Wells and Pevier.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3774 8269 3787 8277 3791 8271 3788 8261
      3789 8260 3792 8260 3793 8258 3795 8258
      3796 8253 3794 8249 3794 8250 3793 8248
      3790 8247 3791 8246 3790 8243
TIME...MOT...LOC 2227Z 246DEG 15KT 3784 8265

JMW
Special weather statement, Mar 18, 6:32 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service JACKSON KY
632 PM EDT Thu Mar 18 2021

KYZ104-106-107-182300-
Elliott-Johnson-Morgan-
632 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL MORGAN...
NORTHWESTERN JOHNSON AND SOUTHEASTERN ELLIOTT COUNTIES...

At 632 PM EDT, a strong thunderstorm was located over Elamton, or
near West Liberty, moving east at 15 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Lenox, Elamton, Moon, Elkfork, Steele, Jeptha, Mima, Keaton, Dingus,
Crockett, Elna, Ophir, Gillem Branch, Redbush, Silverhill, Relief and
Culver.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3809 8298 3805 8297 3803 8300 3800 8302
      3798 8302 3796 8299 3800 8296 3800 8294
      3788 8290 3789 8309 3790 8311 3789 8320
      3796 8322
TIME...MOT...LOC 2232Z 266DEG 11KT 3792 8316

JMW
Special weather statement, Mar 18, 6:35 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service JACKSON KY
635 PM EDT Thu Mar 18 2021

KYZ106-107-109-182300-
Johnson-Magoffin-Morgan-
635 PM EDT Thu Mar 18 2021

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL MORGAN...SOUTHWESTERN
JOHNSON AND NORTHERN MAGOFFIN COUNTIES...

At 635 PM EDT, a strong thunderstorm was located over Williams, or 7
miles southeast of West Liberty, moving east at 20 mph.

Winds in excess of 40 mph and penny size hail are possible with this
storm.

Locations impacted include...
Salyersville, Lewis, Haleburg, Florress, Oil Springs, Index,
Bethanna, Gifford, Falcon, Logville, Wonnie, Burning Fork, White Oak,
Grayfox, Ever, Riceville, Cottle, Perlie, Niles and Gordon Ford.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3771 8292 3772 8293 3771 8294 3778 8327
      3790 8326 3791 8290
TIME...MOT...LOC 2235Z 278DEG 19KT 3783 8318

JMW

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 10:25 AM EDTSpecial Weather StatementJKLHarlan, Letcher50 min
Mar 18, 10:59 AM EDTSpecial Weather StatementJKLLetcher46 min
Mar 18, 12:14 PM EDTSpecial Weather StatementJKLBath, Montgomery46 min
Mar 18, 12:16 PM EDTSpecial Weather StatementJKLJohnson, Martin44 min
Mar 18, 12:19 PM EDTSpecial Weather StatementJKLFloyd, Knott, Martin41 min
Mar 18, 12:37 PM EDTSpecial Weather StatementJKLMenifee, Morgan38 min
Mar 18, 12:48 PM EDTSpecial Weather StatementJKLHarlan42 min
Mar 18, 1:07 PM EDTSpecial Weather StatementJKLElliott23 min
Mar 18, 1:17 PM EDTSevere Thunderstorm WarningJKLElliott, Morgan, Rowan28 min
Mar 18, 2:18 PM EDTSpecial Weather StatementJKLBell27 min
Mar 18, 2:23 PM EDTSpecial Weather StatementJKLPike37 min
Mar 18, 2:45 PM EDTSpecial Weather StatementJKLBell30 min
Mar 18, 3:04 PM EDTSpecial Weather StatementJKLRockcastle26 min
Mar 18, 3:08 PM EDTSpecial Weather StatementJKLWhitley37 min
Mar 18, 3:10 PM EDTSpecial Weather StatementJKLHarlan35 min
Mar 18, 3:11 PM EDTSpecial Weather StatementJKLLeslie34 min
Mar 18, 3:13 PM EDTSpecial Weather StatementJKLBath, Montgomery32 min
Mar 18, 3:14 PM EDTSpecial Weather StatementJKLMartin31 min
Mar 18, 3:19 PM EDTSpecial Weather StatementJKLMartin26 min
Mar 18, 3:29 PM EDTSpecial Weather StatementJKLKnott31 min
Mar 18, 3:31 PM EDTSpecial Weather StatementJKLEstill29 min
Mar 18, 3:39 PM EDTSpecial Weather StatementJKLLetcher36 min
Mar 18, 3:42 PM EDTSpecial Weather StatementJKLMartin33 min
Mar 18, 3:49 PM EDTSpecial Weather StatementJKLBreathitt26 min
Mar 18, 3:51 PM EDTSevere Thunderstorm WarningJKLFloyd, Martin, Pike24 min
Mar 18, 3:55 PM EDTSpecial Weather StatementJKLClay35 min
Mar 18, 3:57 PM EDTSpecial Weather StatementJKLLee33 min
Mar 18, 4:09 PM EDTSevere Thunderstorm WarningJKLMartin36 min
Mar 18, 4:12 PM EDTSpecial Weather StatementJKLMartin33 min
Mar 18, 4:20 PM EDTSpecial Weather StatementJKLKnox25 min
Mar 18, 4:27 PM EDTSpecial Weather StatementJKLWolfe33 min
Mar 18, 4:29 PM EDTSpecial Weather StatementJKLClay31 min
Mar 18, 4:45 PM EDTSpecial Weather StatementJKLClay30 min
Mar 18, 4:57 PM EDTSpecial Weather StatementJKLFloyd33 min
Mar 18, 4:59 PM EDTSpecial Weather StatementJKLPerry31 min
Mar 18, 5:13 PM EDTAreal Flood AdvisoryJKLClay, Knox5 hr
Mar 18, 5:14 PM EDTAreal Flood AdvisoryJKLBreathitt, Knott, Leslie, Owsley, Perry5 hr
Mar 18, 5:15 PM EDTSpecial Weather StatementJKLClay30 min
Mar 18, 5:22 PM EDTAreal Flood AdvisoryJKLClay, Knox, Leslie, Owsley, Perry5 hr
Mar 18, 5:28 PM EDTFlash Flood WarningJKLClay, Leslie, Perry3 hr
Mar 18, 5:28 PM EDTSpecial Weather StatementJKLBreathitt, Magoffin32 min
Mar 18, 5:29 PM EDTSpecial Weather StatementJKLBreathitt, Magoffin31 min
Mar 18, 5:31 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Magoffin, Perry4 hr
Mar 18, 5:31 PM EDTSpecial Weather StatementJKLFloyd, Martin29 min
Mar 18, 5:39 PM EDTSpecial Weather StatementJKLPerry36 min
Mar 18, 5:42 PM EDTAreal Flood AdvisoryJKLFloyd, Johnson, Magoffin, Martin5 hr
Mar 18, 5:56 PM EDTSpecial Weather StatementJKLJohnson, Magoffin34 min
Mar 18, 6:13 PM EDTSpecial Weather StatementJKLLetcher32 min
Mar 18, 6:14 PM EDTSpecial Weather StatementJKLMartin31 min
Mar 18, 6:17 PM EDTSpecial Weather StatementJKLMontgomery28 min
Mar 18, 6:25 PM EDTFlash Flood WarningJKLBreathitt, Floyd, Johnson, Magoffin3 hr
Mar 18, 6:27 PM EDTSpecial Weather StatementJKLMartin33 min
Mar 18, 6:32 PM EDTSpecial Weather StatementJKLElliott28 min
Mar 18, 6:39 PM EDTFlash Flood WarningJKLFloyd, Johnson, Martin3 hr
Mar 18, 6:40 PM EDTSpecial Weather StatementJKLMontgomery35 min
Mar 18, 6:55 PM EDTSpecial Weather StatementJKLJohnson35 min
Mar 18, 6:59 PM EDTAreal Flood AdvisoryJKLBath, Menifee, Montgomery3 hr
Mar 18, 7:28 PM EDTAreal Flood AdvisoryJKLJohnson, Magoffin, Morgan3 hr
Mar 18, 7:54 PM EDTFlash Flood WarningJKLClay, Leslie3 hr

Nearby

Special Weather Statements in Kentucky, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.